# SDR WX0A2016011973068

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 66,977 hours, 42,832 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH TAKEOFF POWER ON LATIER RALE OF TAKEOFF & CLIMB OUT STROAS BURNING RUBBER SMELL FILLED THE CABIN.  FA RETRACED SMELL TO COMPORT 3 TO 4 MINUTES, AFTER CLIMB POWER SELECTED BURNING RUBBER SMELL DISSIPATED.  R & R LT PRESS REGULATOR VLV IAW AMM 21-31-01-2.  OPERATIONS CHECKED GOOD.
